# SDR ABXA2014040480

- Difficulty date: April 4, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 146T63482
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR INTERIOR VERTICAL STIFFENER PN 146T6348-2 IS CRACKED.  FOUND WHILE DISASSEMBLING STRUCTURE FOR REPAIRS ON NR 0193.  REMOVED DAMAGED CHORD.  SABBED NEW CHORD & INSTALLED NEW CHORD IAW SRM 52-30-02 & 51-40-02.  SDR INFO CRACKED 1 INCH, PN 146T6348-2, PART NAME CHORD, SN NA, FS & BS LOC FROM LF STA 1439, STRINGER & WS LOC FROM IN LINE WITH TO STRINGER 25L.  ACFT WAS GNDED.
